MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked.The main coil delivery wire was seen to be broken/fractured.The main coil was not returned.The main coil introducer sheath was intact.The functional inspection was unable to perform due to damage.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported coil in catheter friction, it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during procedure subject coil got stuck in the microcatheter.Additional information provided by the customer indicated that the tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.When advancing the coil, operator proceeded slowly and carefully without excessive force.The device was returned for analysis, and the coil delivery wire was found to be kinked, bent, and fractured.Dimensional inspection was not performed because the main coil was not returned.Due to the damage condition of the returned device, no functional testing was conducted.An assignable cause of 'procedural factors' will be assigned to the reported event " coil in catheter friction" as it could not be replicated during analysis however, the analysis results are consistent with the reported event.It is probable that the subject coil was advanced or retracted against resistance, which may have caused fracture or breakage of the delivery wire, resulting in the observed defects in the device.An assignable cause of 'procedural factors' will be assigned to analyzed " coil delivery wire broken/fractured during use" as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analyzed coil delivery wire kinked/bent as the defect appears to be associated with handling of the product or portion of the product during preparation.
 
Event or Problem Description
It was reported that the subject coil got stuck in the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis and the device investigation revealed that the subject coil delivery wire was broken/fractured.

Brand Name
TARGET TETRA 2.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23610567
Report Number3008881809-2025-00656
Device Sequence Number9841414
Product Code HCG
UDI-Device Identifier07613327578607
UDI-Public(01)07613327578607(17)300525(10)25633819
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412060
Device Lot Number25633819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown